# SDR SWAA2020062993648

- Difficulty date: June 20, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 55,339 hours, 32,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY SLIDE LIGHT WAS OUT.   REMOVED AND REPLACED THE POWER SUPPLY M1674 IAW AMM 33-51-06-960-805.   PERFORMED A GOOD TEST IAW AMM 33-51-06-960-805, STEP 4S.
